# SDR DALA1109843274

- Difficulty date: February 10, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 27,836 hours, 12,507 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO REMOVE FLOOR PANEL 221FF TO ACCESS STRINGER REPAIR.  REMOVED FLOOR PANEL 221FF IAW AMM 53-12-12.  UPON REMOVAL OF FLOOR PANEL 221FF FOUND CORROSION ON BOTTOM OF PANEL.  NO ALLOWABLE LIMITS FOR PANEL.  INSTALLED NEW FLOOR PANEL IAW AMM 53-12-12.
